# SDR DALA2023071205665

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TYPE EXFOLATION ON FUSELAGE SKIN (LOWER CUTOUT) AT AFT CARGO COMPARTMENT STA 974. SUMMARY OF NRC 00512: CORROSION LEVEL 2. FUSELAGE SKIN LOWER CUTOUT AT AFT CARGO COMPARTMENT STA 974 WAS REPAIRED PER PRI 610235-14 REV 1 AND ER/A 610235-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ACCOMPLISH ERA 610235-14 REV ORIGINAL SECTION II REPETITIVE INSPECTIONS WITHIN 8,000 FC FROM 32,098 TOTAL FLIGHT CYCLES AS OF 11JUL23 AND REPEAT WITHIN EVERY 8,000 FLIGHT CYCLES THEREAFTER UNDER LOG PAGE 2860677. ASSOCIATED ER/A 14-610235 ADDED FOR AC 9535. (LP #2861337)
